EconPapers    
Economics at your fingertips  
 

A Generalization of the Formulas for Options on the Maximum or the Minimum of Several Assets

Snorre Lindset

The European Journal of Finance, 2006, vol. 12, issue 8, 717-730

Abstract: This paper generalizes the option on the maximum or the minimum of two assets (several assets) within a stochastic interest rate framework. A Gaussian model is used to describe the interest rates. Closed-form solutions for the market values are presented. The use of the options is illustrated with numerical examples.

Keywords: Options on maximum or minimum of several assets; Heath; Jarrow; and Morton term structure of interest rates; multivariate probabilities (search for similar items in EconPapers)
Date: 2006
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/13518470500392876 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:eurjfi:v:12:y:2006:i:8:p:717-730

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/REJF20

DOI: 10.1080/13518470500392876

Access Statistics for this article

The European Journal of Finance is currently edited by Chris Adcock

More articles in The European Journal of Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:eurjfi:v:12:y:2006:i:8:p:717-730